VOL. 63 · NO. 1 | 2019
 
VIEW ALL ABSTRACTS +
Front Matter
Publ. Mat. 63 (1), (2019)
No abstract available
Articles
Jorge Mozo Fernández, Reinhard Schäfke
Publ. Mat. 63 (1), 3-79, (2019) DOI: 10.5565/PUBLMAT6311901
KEYWORDS: asymptotic expansions, summability, 41A60
Jinan Loubani
Publ. Mat. 63 (1), 81-104, (2019) DOI: 10.5565/PUBLMAT6311902
KEYWORDS: complex foliations, singularities, 34M35, 32S65
André Belotto da Silva, Jose Ginés Espín Buendía
Publ. Mat. 63 (1), 105-123, (2019) DOI: 10.5565/PUBLMAT6311903
KEYWORDS: limit periodic sets, ordinary differential equations, semi-algebraic sets, 34C07, 34C08, 14P10, 37G15
Joana Cirici, Agustí Roig
Publ. Mat. 63 (1), 125-154, (2019) DOI: 10.5565/PUBLMAT6311904
KEYWORDS: minimal models, rational homotopy, operad algebras, 18D50, 55P62
Alex Amenta, Emiel Lorist, Mark Veraar
Publ. Mat. 63 (1), 155-182, (2019) DOI: 10.5565/PUBLMAT6311905
KEYWORDS: extrapolation, Muckenhoupt weights, UMD, Banach function spaces, $p$-convexity, Hardy–Littlewood maximal function, Fourier multipliers, variational Carleson operator, Littlewood–Paley–Rubio de Francia inequalities, 42B25, 42A20, 42B15, 42B20, 46E30
J.-F. Lafont, D. B. McReynolds
Publ. Mat. 63 (1), 183-218, (2019) DOI: 10.5565/PUBLMAT6311906
KEYWORDS: primitive geodesic, almost arithmetic progression, specification property, locally symmetric space, arithmetic manifold, modular surface, 53C22
Arkadiusz Meçel, Jan Okniński
Publ. Mat. 63 (1), 219-240, (2019) DOI: 10.5565/PUBLMAT6311907
KEYWORDS: oriented simple graph, Hecke–Kiselman monoid, Gelfand–Kirillov dimension, growth alternative, 16P90, 16S15, 16S36, 16S99, 20M05
Lei Li, Antonio M. Peralta, Liguang Wang, Ya-Shu Wang
Publ. Mat. 63 (1), 241-264, (2019) DOI: 10.5565/PUBLMAT6311908
KEYWORDS: 2-local isometries, Uniform algebras, Lipschitz functions,, spherical Gleason–Kahane–Żelazko theorem, spherical Kowalski–Słodkowski theorem, weak-2-local isometries, 46B04, 46B20, 46J10, ‎46E15, ‎30H05, 32A38, ‎46J15, 47B48, 47B38, 47D03
Desamparados Fernández-Ternero, Enrique Macías-Virgós, Erica Minuz, José Antonio Vilches
Publ. Mat. 63 (1), 265-293, (2019) DOI: 10.5565/PUBLMAT6311909
KEYWORDS: Lusternik–Schnirelmann category, strong homotopy type, geometric realization, Whitehead formulation of category, graph arboricity, 55U10, 55M30, 06F30
Benoît Claudon, Frank Loray, Jorge Vitório Pereira, Frédéric Touzet
Publ. Mat. 63 (1), 295-305, (2019) DOI: 10.5565/PUBLMAT6311910
KEYWORDS: Quasi-projective groups, holonomy representations, 37F75, 14F35
Pramath Anamby, Soumya Das
Publ. Mat. 63 (1), 307-341, (2019) DOI: 10.5565/PUBLMAT6311911
KEYWORDS: Hermitian modular forms, square free, Fourier coefficients, Hermitian Jacobi forms, Eichler–Zagier maps, 11F30, 11F55, 11F50
Fernando Chamizo, Carlos Pastor
Publ. Mat. 63 (1), 343-360, (2019) DOI: 10.5565/PUBLMAT6311912
KEYWORDS: elliptic paraboloids, lattice point problem, exponential sums, 11P21, 11L07
Back to Top